National Changhua University of Education Institutional Repository : Item 987654321/16707
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 15931439      在线人数 : 195
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻


题名: On Markov-Dependent Parking Problems
作者: Yang, Jiing-Ru;Hsiau, Shoou-Ren
贡献者: 數學系
关键词: Markov dependent;Parking problem;Optimal stopping;Backward induction
日期: 2004-06
上传时间: 2013-06-05T07:41:06Z
出版者: Applied Probability Trust
摘要: We drive a car along a street towards our destination and look for an available parking place without turning around. Each parking place is associated with a loss which decreases with the distance of the parking place from our destination. Assume that the states (empty or filled) of the parking places form a Markov chain. We want to find an optimal parking strategy to minimize the expected loss. A curious example is constructed and two sufficient conditions for the existence of the threshold-type optimal parking strategy are given.
關聯: Journal of Applied Probability, 41(2): 579-586
显示于类别:[數學系] 期刊論文


档案 大小格式浏览次数



DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈